Posted By CCF Neuro[P] MD, RPS on January 31, 1999 at 11:11:59:
In Reply to: Is the feeling that your brain is being shaken inside your head a seizure? posted by Andy on January 10, 1999 at 00:30:54:
For the last six months I have been waking up with severe headaches around the crown of my head and behind the ears. The first time i had one it was so severe I thought i was going to die. Since then i have sen my Dr. who prescribed some motrin for them. My blood pressure was fine so that was not the cause. The motrin seems to take care of them. But last night before bed, My vision was a little off. I felt as though i had been spinning. Then in the middle of the night I jerked awake, and for quite a few seconds my vision was jerking and I felt as if there was an earthquake inside my skull. It was not painfull, but very frightening. I am also taking meridia, and have been for 8 weeks. Could this have anything to do with it?
Sorry to hear about the shaking stuff going on in your head. I think that if you read the insert that came with the medication that it says that CNS problems can happen, one of which is seizures. What you describe may or may not be a seizure. I would suggest that stopping the medication would be the correct thing to do. We haven't seen many patients who have been on this medication. The drug companies are forcing the FDA to approve medications faster (together with groups who want medications such as AIDs) that many side effects only occur when the medication is released from market. In addition, the animal rights folks are forcing the testing to be done on you and your children and not animals. So, things like this happen. I am sorry that this has happened to you. I hope that this is a one time deal and it was the meridia that was the responsible agent.
CCF Neuro[P] MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.